Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does chemo help in preventing stomach virus ?

i have had 8 weeks of chemo and now i am getting stomach virus that has went through my house last week.will the chemo help prevent it?
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Chemotherapy is specifically targeted to cancer cells,which are rapidly multiplying.It can not kill virus.It will only in the area of body where there are this kind of rapidly multiplying cancer cells are present.For stomach infection you need to take treatment.bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
In Chemotherapy for Cancer your immunity tends to be depressed. Be careful as you may have increased chance of infection. Follow proper hand washing before eating meals and also consume fresh fruits and vegetables. In case you develop sudden vomiting, feve, kindly visit your Doctor.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor